# SDR ASOA201904175059

- Difficulty date: April 17, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 37,382 hours, 29,583 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7600 · Engine Controls
- Part: Module
- Condition: Malfunctioned
- Location: Thrust Rating
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER T/O THRUST WENT TO T/O RESERVE AND IT COULD NOT BE CHANGED TO ANY OTHER SETTING. A/C PERFORMED SAFE RETURN BACK TO EWR. MX REMOVED AND REPLACED THRUST RATING MODULE PUSH BUTTONS AND PERFORMED OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
